MAUDE Adverse Event Report: Richard Wolf GmbH ERAGON MODULAR; INTESTINE GRASP. FORCEPS INSERT Ø 5MM

Richard Wolf GmbH ERAGON MODULAR; INTESTINE GRASP. FORCEPS INSERT Ø 5MM
Model Number 8393249
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during laparoscopic surgery, the grasper broke inside of patient while grasping a piece of bowel to hold and retract it.Two pieces were located and removed at that time.A third piece was determined to be missing and unable to be located.An x-ray was taken and the third piece was visualized.However, it was unable to be removed via the laparoscopic surgery.Therefore, the procedure was converted to an open resection, and the third piece was removed.The bowel resection was completed.

Brand Name
ERAGON MODULAR
Common Device Name
INTESTINE GRASP. FORCEPS INSERT Ø 5MM
Manufacturer (Section D)
Richard Wolf GmbH
pforzheimer straße 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
Richard Wolf GmbH
pforzheimer straße 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
heiko seider-biedermann
pforzheimer straße 32
knittlingen, germany 75438
GM   75438
MDR Report Key50201451
Report Number9611102-2026-00048
Device Sequence Number14823331
Product Code GCJ
UDI-Device Identifier04055207055731
UDI-Public04055207055731
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K935270
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number8393249
Device Catalogue Number8393249
Device Lot Number4500383482
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown